Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 290, NWS Memphis, TN

June 17, 2010Carroll County, Henry County, Weakley County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2010, 2:56 PM CDT for Carroll County, Henry County, Weakley County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 2:56 PM CDT (19:56 UTC)
Expired
Jun 17, 2010, 3:45 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Henry County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 100 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:25 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 370 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:22 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 17, 12:22 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT THU JUN 17 2010

.UPDATE... /ISSUED 1028 AM CDT THU JUN 17 2010/

14Z SURFACE ANALYSIS PLACES A WEAK SURFACE BOUNDARY NEAR THE
TENNESSEE/KENTUCKY BORDER. MEANWHILE...WATER VAPOR SATELLITE/UPPER
AIR PROFILERS/REGIONAL WSR-88D RADAR TRENDS INDICATE A COUPLE OF
CONVECTIVE BANDS ASSOCIATED WITH AN MESOSCALE CONVECTIVE VORTEX
CENTERED OVER CENTRAL ILLINOIS THIS MORNING AND MOVING TOWARDS THE
TENNESSEE VALLEY. AS OF 9 AM CDT TEMPERATURES ARE ALREADY IN THE
MID 80S APPROACHING 90 DEGREES.

LATEST SHORT TERM TRENDS SUGGEST CONVECTIVE ACTIVITY OVER EAST
CENTRAL/SOUTHEAST MISSOURI MAY CLIP PORTIONS OF WEST
TENNESSEE...ESPECIALLY AREAS NORTH AND EAST OF JACKSON TN LATER
THIS AFTERNOON.

MODIFIED SURFACE BASED PARCELS (92-95/72) YIELD SURFACE BASED CAPE
VALUES AT OR ABOVE 2500-3000 J/KG...LIS BETWEEN -5 TO -7 AND
PRECIPITABLE WATER VALUES AROUND 1.5 INCHES. DAMAGING WINDS IS
THE PREDOMINANT SEVERE WEATHER THREAT AS FREEZING LEVELS REMAIN
QUITE HIGH. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE
LOCALIZED FLASH FLOODING AS UPPER LEVEL FLOW REMAINS RELATIVELY
WEAK.

BELIEVE THE OVERALL CONVECTIVE MODE WILL BE PULSE TYPE
THUNDERSTORMS WITH THE POTENTIAL FOR STORMS TO BECOME SEMI-
ORGANIZED/CLUSTER TOWARDS THE TN/KY BORDER WHERE UPPER LEVEL SHEAR
IS WEAK BUT SUPPORTIVE OF SOME ORGANIZATION. /AROUND 25 KTS/ AREAS
SOUTHWEST ACROSS THE MISSISSIPPI RIVER DELTA WILL LIKELY SEE ANY
CONVECTION ISOLATED IN COVERAGE.

WILL UPDATE GRIDS TO ADJUST POPS/TEMPERATURES BASED ON LATEST
SHORT TERM TRENDS. UPDATED GRIDS WILL BE AVAILABLE SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 251 AM CDT THU JUN 17 2010/

SKIES ARE MOSTLY CLEAR ACROSS THE FORECAST AREA EARLY THIS MORNING
WITH TEMPERATURES IN THE 70S TO NEAR 80. FRONTAL BOUNDARY EXTENDS
JUST NORTH OF THE FORECAST AREA. A SMALL AREA OF THUNDERSTORMS WAS
OVER SOUTHEAST MISSOURI AT THIS TIME WHICH MAY DROP INTO THE
FORECAST AREA LATER THIS MORNING. WITH THE FRONTAL BOUNDARY CLOSE
TO THE REGION SOME ADDITIONAL THUNDERSTORMS COULD FORM LATER
TODAY. SPC HAS MOST OF THE FORECAST AREA IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS TODAY WITH DAMAGING WINDS THE MAIN THREAT.

BY TONIGHT...THE FRONTAL BOUNDARY SHOULD LIFT NORTH OF THE REGION
WITH ONLY SOME ISOLATED EARLY EVENING THUNDERSTORMS EXPECTED.
UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE SOUTHERN HALF OF
THE U.S. OVER THE NEXT FEW DAYS. AS A RESULT...HOT AND HUMID
CONDITIONS WILL PERSIST THROUGH THE WEEKEND. THERE WILL BE A
CHANCE FOR SOME ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS
FROM FRIDAY THROUGH SUNDAY.

BY MONDAY...THE UPPER LEVEL RIDGE CONTINUES TO BUILD AND
STRENGTHEN. THIS WILL KEEP THE HOT AND HUMID CONDITIONS OVER THE
REGION WITH HEAT INDICES APPROACHING 105 DEGREES AT TIMES. THE
CHANCE OF RAIN WILL DIMINISH BUT A AFTERNOON THUNDERSTORM OR TWO
CAN'T BE RULED OUT.

ARS

&&

.AVIATION...

18Z TAF CYCLE (17/18Z-18/18Z)

A FRONTAL BOUNDARY WILL EXTEND NE-SW ACROSS NORTHWEST TN THIS
AFTERNOON. SCATTERED TO NUMEROUS TSRAS ARE EXPECTED TO TRACK /
DEVELOP ALONG THIS BOUNDARY. THUS THINK THE BEST TAF SITE FOR TSRA
THIS AFTERNOON CONTINUES TO BE KMKL AND WILL LEAVE IN THE TEMPO
GROUP. ELSEWHERE VCTS STILL LOOKS GOOD. CAN NOT RULE OUT THE
POSSIBILITY OF A SEVERE WIND GUST FROM A TSRA ESPECIALLY AT KMKL.
OUTSIDE SHRAS AND TSRAS...VFR CONDITIONS WILL PREVAIL. AREAS OF
FOG WILL DEVELOP LATE TONIGHT MAINLY AFFECTING KMKL WHERE IFR
CONDITIONS MAY OCCUR 18/08Z-18/12Z. MVFR CONDITIONS IN FOG
MENTIONED AT KTUP 18/10Z-18/12Z.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  77  96  77  97 /  20  20  20  20
MKL  71  94  72  95 /  20  20  20  20
JBR  75  96  75  98 /  20  20  20  20
TUP  74  95  74  97 /  20  20  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 17, 11:21 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1121 AM CDT THU JUN 17 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1121 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING ACROSS THE MID SOUTH...ESPECIALLY ALONG AND NORTH
OF A LINE FROM JONESBORO ARKANSAS TO JACKSON AND SAVANNAH TENNESSEE.
ANY THUNDERSTORMS WHICH BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WINDS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE
AFTERNOON AND EARLY EVENING...FROM FRIDAY THROUGH SUNDAY. WINDS
NEAR 50 MPH...SMALL HAIL...LOCALLY HEAVY RAINFALL...AND FREQUENT
CLOUD TO LIGHTNING MAY OCCUR WITH THE STRONGER STORMS.

EXCESSIVE HEAT WILL BUILD OVER THE MIDSOUTH BY THIS WEEKEND AND
CONTINUE WELL INTO NEXT WEEK. HEAT ADVISORIES MAY BECOME NECESSARY
FOR PART OF THE AREA AS EARLY AS FRIDAY...AND MUCH OF THE MIDSOUTH
THIS WEEKEND INTO MUCH OF NEXT WEEK. HEAT INDEX READINGS MAY CLIMB
CLOSE TO 110 DEGREES BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO EARLY
THIS EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Jun 17, 1:00 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT THU JUN 17 2010

ARZ036-TNZ088-171845-
CRITTENDEN AR-SHELBY TN-
100 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...

  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER WEST MEMPHIS AT 100 PM CDT...MOVING
EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
MARION...MIDTOWN MEMPHIS AND WEST MEMPHIS...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR.
Special weather statement, Jun 17, 1:23 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
123 PM CDT THU JUN 17 2010

MSZ001-002-TNZ088-089-171915-
DE SOTO MS-MARSHALL MS-FAYETTE TN-SHELBY TN-
123 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES SOUTHWEST OF COLLIERVILLE AT 123 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR COLLIERVILLE...GERMANTOWN AND OLIVE BRANCH...SHOULD
MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 17, 1:41 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
141 PM CDT THU JUN 17 2010

TNZ002>004-020-171945-
GIBSON TN-HENRY TN-WEAKLEY TN-OBION TN-
141 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 24 MILES NORTH OF PARIS
LANDING STATE PARK TO 4 MILES EAST OF CLAYTON AT 142 PM CDT...MOVING
SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN GIBSON...HENRY...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...PARIS LANDING STATE PARK...PARIS AND UNION
CITY...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 17, 1:59 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT THU JUN 17 2010

ARZ028-036-TNZ049-088-171945-
MISSISSIPPI AR-CRITTENDEN AR-SHELBY TN-TIPTON TN-
159 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTH OF JOINER AT 200 PM CDT...
MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...MISSISSIPPI...SHELBY AND TIPTON COUNTIES...
INCLUDING LOCATIONS NEAR MEEMAN SHELBY FOREST STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE.
Special weather statement, Jun 17, 2:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT THU JUN 17 2010

MSZ001-002-TNZ088-089-171945-
DE SOTO MS-MARSHALL MS-FAYETTE TN-SHELBY TN-
205 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER COLLIERVILLE AT 206 PM CDT...MOVING
NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN AND
OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 17, 2:39 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CDT THU JUN 17 2010

ARZ036-048-MSZ001-007-008-TNZ088-172030-
ST. FRANCIS AR-CRITTENDEN AR-DE SOTO MS-TUNICA MS-TATE MS-SHELBY TN-
239 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 4 MILES NORTH OF PINCKNEY TO
COLDWATER AT 240 PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO...SHELBY...ST. FRANCIS...TATE AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...HORN LAKE...
SOUTHAVEN...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
ARKABUTLA LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR AND ROBCO
LAKE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:55 PM CDTSevere Thunderstorm WarningMEGGibson, Henry, Obion, Weakley65 min
Jun 17, 2:22 PM CDTFlash Flood WarningMEGFayette, Shelby82 min
Jun 17, 2:27 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley63 min
Jun 17, 4:39 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale51 min
Jun 17, 3:10 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica50 min
Jun 17, 3:24 PM CDTFlash Flood WarningMEGDeSoto, Marshall, Tate108 min
Jun 17, 3:39 PM CDTSevere Thunderstorm WarningMEGDeSoto, Lafayette, Marshall, Panola, Tate51 min
Jun 17, 5:08 PM CDTFlash Flood WarningMEGCalhoun, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 3 more65 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.